A Parametric Optimal Control Problem for a Descriptor System with an Algebraic Inequality Constraint
Differencialʹnye uravneniâ, Tome 38 (2002) no. 1, pp. 20-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_1_a3,
author = {O. I. Kostyukova},
title = {A {Parametric} {Optimal} {Control} {Problem} for a {Descriptor} {System} with an {Algebraic} {Inequality} {Constraint}},
journal = {Differencialʹnye uravneni\^a},
pages = {20--28},
year = {2002},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_1_a3/}
}
O. I. Kostyukova. A Parametric Optimal Control Problem for a Descriptor System with an Algebraic Inequality Constraint. Differencialʹnye uravneniâ, Tome 38 (2002) no. 1, pp. 20-28. http://geodesic.mathdoc.fr/item/DE_2002_38_1_a3/